# SDR HALA9700150

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Part number: 591055726N
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - FROM C-CHECK NON-ROUTINE NR 18N00021.  RIGHT MAIN LANDING GEAR DOOR (OUTBOARD DOOR) UPPER AFT EDGE SPRING PLATE HAS CRACK 3 INCHES LONG.  REMOVED AND REPLACED THE SPRING PLATE SEAL PER SRM 51-30-5.  ACFT TT:  43,408 HOURS.  TOTAL CYCLES:  70,298.  (X)
